American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 103 found      Go to page: 1 2 3 4

[1] Gabriel Navarro and Noelia Rizo. A Brauer-Wielandt formula (with an application to character tables). Proc. Amer. Math. Soc. 144 (2016) 4199-4204.
Abstract, references, and article information   
View Article: PDF

[2] Zoltán Halasi, Carolin Hannusch and Hung Ngoc Nguyen. The largest character degrees of the symmetric and alternating groups. Proc. Amer. Math. Soc. 144 (2016) 1947-1960.
Abstract, references, and article information   
View Article: PDF

[3] Shigeo Koshitani and Britta Späth. Clifford theory of characters in induced blocks. Proc. Amer. Math. Soc. 143 (2015) 3687-3702. MR 3359562.
Abstract, references, and article information   
View Article: PDF

[4] Benjamin Sambale. The Alperin-McKay Conjecture for metacyclic, minimal non-abelian defect groups. Proc. Amer. Math. Soc. 143 (2015) 4291-4304.
Abstract, references, and article information   
View Article: PDF

[5] Gabriel Navarro. The set of character degrees of a finite group does not determine its solvability. Proc. Amer. Math. Soc. 143 (2015) 989-990.
Abstract, references, and article information   
View Article: PDF

[6] Gabriel Navarro. Pronormal subgroups and zeros of characters. Proc. Amer. Math. Soc. 142 (2014) 3003-3005.
Abstract, references, and article information   
View Article: PDF

[7] Benjamin Sambale. Blocks with central product defect group $D_{2^n}\ast C_{2^m}$. Proc. Amer. Math. Soc. 141 (2013) 4057-4069.
Abstract, references, and article information   
View Article: PDF

[8] Gabriel Navarro and Geoffrey R. Robinson. Irreducible characters taking root of unity values on $p$-singular elements. Proc. Amer. Math. Soc. 140 (2012) 3785-3792.
Abstract, references, and article information   
View Article: PDF

[9] Yong Yang. Large character degrees of solvable $3’$-groups. Proc. Amer. Math. Soc. 139 (2011) 3171-3173. MR 2811271.
Abstract, references, and article information   
View Article: PDF

[10] Benjamin Allen Otto. Sets of integers as superdegrees and superclass sizes. Proc. Amer. Math. Soc. 139 (2011) 1309-1319. MR 2748424.
Abstract, references, and article information   
View Article: PDF

[11] Yuanyang Zhou. On the Glauberman correspondent of a block. Proc. Amer. Math. Soc. 138 (2010) 2641-2651. MR 2644880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Benjamin Allen Otto. Two bounds for the nilpotence class of an algebra. Proc. Amer. Math. Soc. 138 (2010) 1949-1953. MR 2596028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mark L. Lewis. Groups where all the irreducible characters are super-monomial. Proc. Amer. Math. Soc. 138 (2010) 9-16. MR 2550165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Masaharu Morimoto. Smith equivalent ${\pmb {{\rm {Aut}}(A_6)}}$-representations are isomorphic. Proc. Amer. Math. Soc. 136 (2008) 3683-3688. MR 2415055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Noah Snyder. Groups with a character of large degree. Proc. Amer. Math. Soc. 136 (2008) 1893-1903. MR 2383494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Martin Hertweck. On isomorphisms between centers of integral group rings of finite groups. Proc. Amer. Math. Soc. 136 (2008) 1539-1547. MR 2373581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jean-Renaud Pycke. A decomposition for invariant tests of uniformity on the sphere. Proc. Amer. Math. Soc. 135 (2007) 2983-2993. MR 2317977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mariagrazia Bianchi, David Chillag, Mark L. Lewis and Emanuele Pacifici. Character degree graphs that are complete graphs. Proc. Amer. Math. Soc. 135 (2007) 671-676. MR 2262862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] John D. Dixon and A. Rahnamai Barghi. Irreducible characters which are zero on only one conjugacy class. Proc. Amer. Math. Soc. 135 (2007) 41-45. MR 2280172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gabriel Navarro and Pham Huu Tiep. Characters of $p'$-degree with cyclotomic field of values. Proc. Amer. Math. Soc. 134 (2006) 2833-2837. MR 2231605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Sandro Mattarei. Retrieving information about a group from its character degrees or from its class sizes. Proc. Amer. Math. Soc. 134 (2006) 2189-2195. MR 2213690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Helge Maakestad. A note on principal parts on projective space and linear representations. Proc. Amer. Math. Soc. 133 (2005) 349-355. MR 2093054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Hiroshi Fukushima. Hall subgroups of $M$-groups need not be $M$-groups. Proc. Amer. Math. Soc. 133 (2005) 671-675. MR 2113913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Qian Guohua. Notes on the largest irreducible character degree of a finite group. Proc. Amer. Math. Soc. 132 (2004) 1899-1903. MR 2053959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Alexander Moretó. Derived length and character degrees of solvable groups. Proc. Amer. Math. Soc. 132 (2004) 1599-1604. MR 2051119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Carlos A. M. André. Hecke algebras for the basic characters of the unitriangular group. Proc. Amer. Math. Soc. 132 (2004) 987-996. MR 2045413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Guohua Qian. Bounding the Fitting height of a solvable group by the number of zeros in a character table. Proc. Amer. Math. Soc. 130 (2002) 3171-3176. MR 1912994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] I. M. Isaacs and M. C. Slattery. Character degree sets that do not bound the class of a $p$-group. Proc. Amer. Math. Soc. 130 (2002) 2553-2558. MR 1900861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Carlos A. M. André. Basic characters of the unitriangular group (for arbitrary primes). Proc. Amer. Math. Soc. 130 (2002) 1943-1954. MR 1896026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Mark L. Lewis. A solvable group whose character degree graph has diameter $3$. Proc. Amer. Math. Soc. 130 (2002) 625-630. MR 1866010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 103 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia